Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Vyvanse and Adderrall in relation to sperm

My husband takes 70mg of Vyvanse and 30mg of time released Adderall everyday. He sometimes goes over in a daily dose and takes more. He recently took a sperm test because we have been trying to have kids. His test showed that he has abnormalities in motility, morphohlogy and sperm count. He is in denial that the medication has anything to do with his sperm. Can you please tell me if it does ?
Asked On : Sat, 26 Feb 2011
Answers:  3 Views:  1698
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello, welcome to HCM. Vyvanse is a psychostimulant drug and is nown to cause altered sexual ability or desire such as hypersexuality, male impotence, premature ejaculation, etc. Adderall is a amphetamine which has abuse potential which seems to be causing him to go over the prescribed doses. But it is not known to have any effect on fertility. You must consult your doctor and bring the issue in front of him. Vyvanse could be having its side effect on your husbands sperms. Wish you good health.
Answered: Thu, 1 Sep 2011
I find this answer helpful
  User's Response
hi.
welcome to hcm,
the gentleman should change his dietry pattern and use some homeopathic medicines,which are safe and natural for some good time,these will improve motility and counts of sperm.
damina q 15 drops thrice a day in small water.
tribulus drops 10 drops trice day i little water one hour after or before meal.
d-40 (dolisis)alternate days.thric a day
diet,almond oil+olive oil+sweetened milk at bed time daily after two hours of meal.

Answered: Thu, 1 Sep 2011
  User's Response
H Hi Well come to HCM
This are amphatamine group or AMPHATAMINE TYPE OF DRUGS.
CHANCES OF DRUg addicton and over dose are known. But effect on sperm count
and motility abnormality are not known. STILL YOU can go through drug leaflet and
can seek advise of your health care provider
Answered: Tue, 9 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions